# SDR AALA20140512006

- Difficulty date: May 12, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 60,120 hours, 9,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 2073772008
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR LOWER EMER LIGHT INOPERATIVE.  SECURED CONNECTOR ON LIGHT ASSEMBLY FOR RT NR 1 DOOR LOWER EMER LIGHT.  OPERATIONS CHECKED NORMAL.
